Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 60, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 8, 2008, 6:17 PM CDT for Grant County, Wisconsin. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 6:17 PM CDT (23:17 UTC)
- Expired
- Jun 8, 2008, 6:45 PM CDT
- In force
- 28 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Grant County, WI
The radar
The La Crosse radar (KARX), 95 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 6:28 PM CDT | TSTM WND GST 35 | Fennimore, WI | |
| Jun 8, 6:35 PM CDT | TSTM WND DMG | 5 S Boscobel, WI | LOTS OF TREES BLOWN DOWN ALONG HWY 61 BETWEEN BOSCOBEL AND FENNIMORE. COUNTY ROAD P ALSO HAS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 082317
SVRARX
WIC043-082345-
/O.NEW.KARX.SV.W.0060.080608T2317Z-080608T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
617 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 645 PM CDT
* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR KLONDYKE SECLUDED ACRES...OR
6 MILES NORTHWEST OF LANCASTER...MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FENNIMORE AND STITZER AROUND 625 PM...
BOSCOBEL AND HIGHWAY 61 AND COUNTY T AROUND 630 PM...
CASTLE ROCK AND HICKORY GROVE AROUND 635 PM...
RED OAK RIDGE AND BLUE RIVER AROUND 640 PM...
MUSCODA AROUND 645 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4273 9081 4296 9101 4308 9089 4308 9085
4310 9079 4317 9069 4319 9060 4321 9055
4321 9047 4320 9043 4316 9042 4296 9042
TIME...MOT...LOC 2317Z 234DEG 50KT 4291 9079
$$
RIECK2 follow-up statements
000
WWUS53 KARX 082329
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 PM CDT SUN JUN 8 2008
WIC043-082345-
/O.CON.KARX.SV.W.0060.000000T0000Z-080608T2345Z/
GRANT WI-
629 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN GRANT COUNTY...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FENNIMORE...OR ABOUT 10
MILES NORTH OF LANCASTER...MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CASTLE ROCK AND BLUE RIVER AROUND 635 PM...
RED OAK RIDGE AROUND 640 PM...
MUSCODA AROUND 645 PM...
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
LAT...LON 4273 9081 4296 9101 4308 9089 4308 9085
4310 9079 4317 9069 4319 9060 4321 9055
4321 9047 4320 9043 4316 9042 4296 9042
TIME...MOT...LOC 2329Z 234DEG 50KT 4304 9061
$$
RIECK000
WWUS53 KARX 082347
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CDT SUN JUN 8 2008
WIC043-082357-
/O.EXP.KARX.SV.W.0060.000000T0000Z-080608T2345Z/
GRANT WI-
647 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRANT COUNTY EXPIRES
AT 645 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.
LAT...LON 4273 9081 4296 9101 4307 9090 4309 9078
4317 9069 4321 9055 4320 9043 4296 9042
TIME...MOT...LOC 2329Z 234DEG 50KT 4304 9061
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:54 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 8, 2:54 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
254 PM CDT SUN JUN 8 2008
.SHORT TERM...THROUGH WEDNESDAY
VERY LITTLE OVERALL TIME SPENT ON FORECAST TODAY GIVEN CURRENT HIGH-
END FLOOD IMPACTS AND SUPPORT NEEDED THERE. SPENT BULK OF TIME MAKING
SURE TONIGHT/S FORECAST WAS IN GOOD SHAPE. VERY ACTIVE PATTERN IN
PLACE WITH UPPER LOW OVER THE NORTHERN PLAINS AND BROAD/FAST SWLY
LOW/MID LEVEL FLOW IN PLACE. VERY SLOWLY MOVING WEAK COLD FRONT
REFUSES TO BUDGE EAST UNTIL NEXT WAVE AROUND THE UPPER TROUGH
EJECTS THROUGH THE AREA...WHICH IS OCCURRING NOW VIA WATER VAPOR
AND RADAR LOOPS. FRONT RIGHT ON I-35 WHERE IT HAS SPENT MUCH OF
THE DAY.
TONIGHT...ANOTHER WAVE ROTATING AROUND THE UPPER LOW WILL BEGIN TO
SLOWLY SEND THE LOW LEVEL CONVERGENCE AXIS EAST THROUGH THE
FORECAST AREA. CURRENT SHRA/TSRA BOTH OVER THE FORECAST AREA AND
OVER CNTL IA TO CONTINUE MOVING NORTHEAST WITH HEAVY RAIN RATES.
STILL A VERY HIGH WARM CLOUD DEPTH /IMPROVES RAIN RATES/...AND
ECHOES ON RADAR HAVE HIGH INTENSITY WITH OVERALL LITTLE DEEP
CAPE...WHICH KEEPS HIGHER MOISTURE CONTENT IN THE WARM CLOUD DEPTH
REGION. LITTLE AVAILABLE SBCAPE/MLCAPE GIVEN AMPLE CLOUDS AND
LITTLE HEATING TODAY. MUCAPE TO 500 J/KG MAY SUPPORT SOME MORE
ROBUST UPDRAFTS...BUT WITH HIGH FREEZING LEVELS...HAIL WILL BE
TOUGH TO COME BY. MAY SEE SPORADIC WIND GUSTS ESP NERN IA/SWRN WI
WHERE DCAPE AXIS A LITTLE MORE ROBUST...BUT STILL MARGINAL. BY FAR
THE LARGEST THREAT IS HEAVY RAIN/AGGRAVATION OF THE ONGOING
FLOODING. CAN SEE WIDESPREAD HALF/THREE QUARTERS OF AN INCH OF
RAIN...WITH LOCAL AMOUNTS TOWARD 2 INCHES GIVEN ORIENTATION OF
FLOW/CONVERGENCE AXIS NOW THROUGH MID EVENING. THIS WILL CERTAINLY NOT
HELP THE RECORD FLOODING AND OVERALL WIDESPREAD FLOODING ONGOING
SOUTH OF INTERSTATE 90. CONFIDENCE IN THIS RAIN THROUGH THE
EVENING HOURS SHIFTING THROUGH IS RELATIVELY HIGH. DO EXPECT BULK
OF ACTIVITY TO LIFT NORTH/EAST THROUGH THE EVENING AND THEN HAVE
BOUNDARY CONVECT WELL/SOUTH EAST AFTER MIDNIGHT...SO CONTINUED
TREND DOWN TO SCATTERED COVERAGE AFTER MIDNIGHT AS LOW LEVEL FLOW
TURNS WESTERLY. EXTENDED THE FLASH FLOOD WATCH THROUGH MIDNIGHT TO
ACCOUNT FOR THIS.
MONDAY/MONDAY NIGHT...A CHANCE TO DRY OUT AND REGROUP. SECONDARY WAVE
RUNNING THE ADVANCING BOUNDARY SOUTH/EAST MAY BRUSH SOUTHEAST
FORECAST AREA WITH SOME SHRA/TSRA...BUT PROBABILITIES WANING FOR
THIS. MAY NEED REMOVAL IN UPCOMING.
MOISTURE RETURN BEGINS ONCE AGAIN TUESDAY/TUESDAY NIGHT WITH DIFFERING
OPINIONS ON LOCATION/COVERAGE OF RAIN DEVELOPMENT. WILL DEFINITELY
HAVE A WARM FRONTAL STRUCTURE ACROSS MN/WI WITH A WEAK FLOW INTO
IT...SO HARD TO IMAGINE WE WON/T GENERATE PCPN NORTH OF THE
BOUNDARY. MAINTAINED GOING POPS. OVERALL BACKGROUND/SYNOPTIC SCALE
FORCING NOT ALL THAT GREAT...SO HOPEFULLY AMOUNTS WILL BE LIGHT.
STRONG UPPER TROUGH REDEVELOPS OVER THE NRN TIER OF THE CONUS ON
WEDNESDAY WITH A MUCH MORE APPRECIABLE WAVE AND RAIN/SEVERE SETUP
SHAPING UP. MAY SET UP A LITTLE FURTHER WEST GIVEN TRACK OF THE
WAVE/MOISTURE TRANSPORT...BUT WILL NEED TO BE WATCHED CLOSELY.
SYSTEM ALOFT REALLY DIGS IN WHICH BUILDS MID/UPPER LEVEL RIDGE
OVER ARX AREA...SO THAT DOES INDEED SUPPORT A FURTHER WEST EVENT.
.LONG TERM...THURSDAY THROUGH SUNDAY
IF WEDNESDAY EVENT IS WEST...THAN THURSDAY AND/OR FRIDAY MAY BE DAY
ANOTHER VERY SLOWLY MOVING COLD FRONT WITH AMPLE MOISTURE MOVES
THROUGH. ALREADY A SIGNAL IN MODELS OF A HEAVY RAIN/MCS WITH
PLENTY OF MOISTURE SOUTHERLY FLOW. VERY ACTIVE PATTERN SHOWING NO
SIGNS OF BREAKING. MAINTAINED CHANCES OF RAIN THROUGH BULK OF
FORECAST PERIOD DUE TO TIMING DIFFERENCES.
&&
.AVIATION...
COLD FRONT/UPPER LEVEL ENERGY/ABUNDANT MOISTURE WILL CONTINUE
TS/SHRA THREAT INTO THE EARLY EVENING HOURS. HEAVY/MODERATE RA WILL
BE A POSSIBILITY WITH ANY STORM...REDUCING VSBYS TO AROUND
2SM...WITH VSBY BLO 1SM ALSO POSSIBLE FOR BRIEF PERIODS. SFC LOW AND
FRONT WILL GRADUALLY MOVE EAST OVERNIGHT...SHIFTING THE WINDS TO THE
WEST. SKIES SHOULD START TO SCATTER OUT ALSO OVERNIGHT.
&&
.HYDROLOGY...
HIGH-END RIVER/OVERLAND FLOODING STILL IN PROGRESS AND QUESTIONS
ABOUND NOW ON HOW THIS ADDITIONAL RAINFALL WILL AFFECT
RUNOFF/RIVER FORECASTS...WHICH INCLUDE FLOOD OF RECORD AT ONTARIO
/KICKAPOO/...AND UPPER IOWA. GOOD NEWS IS THAT CURRENT RAINFALL IS
NOT ALIGNED ALONG THE MAJOR RIVER BASIN AXIS THAT ARE HIGH
THREAT...SO IF THAT CAN CONTINUE...ONLY DELAYED CREST/MARGINAL
RISES WILL BE SEEN. SITUATION WILL NEED TO BE WATCHED VERY CLOSELY
THROUGH ABOUT 02-03Z WHEN BULK OF HEAVY RAIN WILL BE PRESSING
EAST. CERTAINLY FOR NERN IA/SWRN WI AND SERN MN NEAR IOWA
LINE...ANY RAINFALL WILL DELAY HOW FAST THE OVERLAND FLOODING CAN
RECEDE. TRAVEL NOT RECOMMENDED IN A FEW COUNTIES...AND NUMEROUS
SMALL STREAMS AND ALL RIVERS IN FLOOD IN THESE AREAS. WILL
CONTINUE WITH AREAL FLOOD WARNINGS/RIVER FLOOD WARNINGS...AND
UPGRADE TO FLASH FLOOD WARNINGS SHOULD LOCAL TRAINING OCCUR.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR WIZ041-WIZ042-WIZ043-
WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR MNZ079-MNZ086-MNZ087-
MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR IAZ008-IAZ009-IAZ010-
IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM/HYDROLOGY...BINAU
AVIATION...RIECKHazardous weather outlook, Jun 8, 5:50 AM CDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 550 AM CDT SUN JUN 8 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041>044-053>055- 061-091100- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER- OLMSTED-RICHLAND-VERNON-WABASHA-WINNESHIEK-WINONA- 550 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS EVENING AHEAD OF A SLOW MOVING COLD FRONT. THESE STORMS WILL PRODUCE HEAVY RAINS WHICH WILL AGGRAVATE EXISTING FLOODING AND CREATE NEW FLOODING CONCERNS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THE DAY. IN ADDITION TO THE HEAVY RAIN...THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMES FOR THESE THREATS WILL BE BETWEEN 2 AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL BECOME STATIONARY JUST TO THE SOUTHEAST OF THE REGION MONDAY. AS AN AREA OF LOW PRESSURE MOVES ALONG THE FRONT... THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST IOWA INTO SOUTHWEST AND CENTRAL WISCONSIN MONDAY AND MONDAY NIGHT. ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL KEEP THUNDERSTORMS IN THE FORECAST FROM TUESDAY THROUGH FRIDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS FROM MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IN ADDITION...RAINFALL AND FLOODING REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-032>034-091100- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU- 550 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS EVENING AHEAD OF A SLOW MOVING COLD FRONT. THESE STORMS WILL PRODUCE HEAVY RAINS WHICH COULD CREATE SOME FLOODING PROBLEMS. IN ADDITION TO THE HEAVY RAIN...THE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY TIMES FOR THESE THREATS WILL BE BETWEEN 2 AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL KEEP THUNDERSTORMS IN THE FORECAST FROM TUESDAY THROUGH FRIDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS FROM TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. IN ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT COUPLE DAYS. IF ANY FLOODING DOES DEVELOP...PLEASE REPORT THAT AS WELL. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
In the hours before
Local storm report, Jun 8, 5:07 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
507 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FLASH FLOOD 2 S SPRING GROVE 43.53N 91.64W
06/08/2008 HOUSTON MN EMERGENCY MNGR
MUDSLIDES REPORTED SOUTH OF TOWN.
&&
SHEALocal storm report, Jun 8, 5:17 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HEAVY RAIN 3 NE STODDARD 43.69N 91.18W
06/08/2008 M5.95 INCH VERNON WI NWS EMPLOYEE
TOTAL WEEKEND RAIN SO FAR WITH 100 PERCENT RUNOFF.
&&
SHEALocal storm report, Jun 8, 5:40 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
540 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HEAVY RAIN 5 S VIROQUA 43.49N 90.89W
06/08/2008 M8.20 INCH VERNON WI PUBLIC
3.2 INCHES OF RAIN SINCE 7AM. 8.2 FOR WEEKEND TOTAL SO
FAR.
&&
SHEALocal storm report, Jun 8, 5:50 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
550 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY RAIN 1 NW VALLEY 43.66N 90.55W
06/08/2008 M9.00 INCH VERNON WI PUBLIC
WEEKEND TOTAL. 4.50 TODAY SO FAR.
0550 PM FLOOD VIROQUA 43.56N 90.89W
06/08/2008 VERNON WI LAW ENFORCEMENT
SEWER SYSTEMS BACKING UP IN TOWN. HIGH WATER EVERYWHERE.
&&
SHEALocal storm report, Jun 8, 5:57 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM FLOOD SPRING VALLEY 43.69N 92.39W
06/08/2008 FILLMORE MN EMERGENCY MNGR
BARRICADING SOME STREETS IN TOWN BUT HIGHWAY 63 IS OPEN.
&&
SHEALocal storm report, Jun 8, 6:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
611 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HEAVY RAIN 1 N LA CRESCENT 43.84N 91.30W
06/08/2008 M4.18 INCH HOUSTON MN NWS EMPLOYEE
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Tornado Warning | ARX | Richland | 31 min |
| Jun 7, 7:20 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 34 min |
| Jun 7, 7:44 PM CDT | Flash Flood Warning | ARX | Crawford, Richland | 4 hr |
| Jun 7, 8:20 PM CDT | River Flood Warning | ARX | Richland, Vernon | 5 days |
| Jun 7, 8:20 PM CDT | River Flood Warning | ARX | Crawford, Vernon | 5 days |
| Jun 7, 8:20 PM CDT | River Flood Warning | ARX | Crawford, Vernon | 7 days |
| Jun 7, 8:20 PM CDT | River Flood Warning | ARX | Crawford | 10 days |
| Jun 7, 8:20 PM CDT | River Flood Warning | ARX | Crawford | 10 days |
| Jun 8, 12:06 AM CDT | Areal Flood Warning | ARX | Juneau, Monroe, Richland, Vernon | 8 hr |
| Jun 8, 3:24 AM CDT | Flash Flood Warning | ARX | Crawford, Grant, Richland, Vernon | 5 hr |
| Jun 8, 8:26 AM CDT | Areal Flood Warning | ARX | Adams, Crawford, Juneau, Monroe, Richland, Vernon | 6 hr |
| Jun 8, 2:27 PM CDT | Areal Flood Warning | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 34 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.